Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Gash

Does a higher dose of tane = acne cured quicker??

just wondering cuz i want my course to only be about 3-4months long before acne is gone does that mean i'll probably should ask for a higher dosage.

i weigh 60kgs

Share this post


Link to post
Share on other sites

well aapparantly it is all about the cumulative dose so yes a larger dose would mean you get to 120mgs/kg (which is what I think is reccomended dose to not relapse? or around that anyway...) quicker ie cured quicker but the risk of side effects would increase as well.

Share this post


Link to post
Share on other sites

I think it means that when you go off tane you are more less likely to get acne. My derm said start with 2, but go on 3 after two weeks, because the more you're on the longer the affects of accutane will last for you.

Share this post


Link to post
Share on other sites

well aapparantly it is all about the cumulative dose so yes a larger dose would mean you get to 120mgs/kg (which is what I think is reccomended dose to not relapse? or around that anyway...) quicker ie cured quicker but the risk of side effects would increase as well.

what do u mean by to not relapse??

Share this post


Link to post
Share on other sites

accutane doesnt 'cure' acne in the strict sense, it hopefully sends it into perminant remission or long enough remission for you skin to level its self out with age. Relapse just means that your acne will come back. If it does, depending on severity to begin with, it is not normally as bad as it was. I am on my second course, and am low dosing at 0.5perkilo now when my first course was 1mg/kilo. I may or may not cotinue to the full accumlative dose that is suggested by several piecies of evidence, simply because a) although side effects are minimal, they aint no party either b) my acne has not come back anywhere near as bad.

Best of Luck

Share this post


Link to post
Share on other sites

accutane doesnt 'cure' acne in the strict sense, it hopefully sends it into perminant remission or long enough remission for you skin to level its self out with age. Relapse just means that your acne will come back. If it does, depending on severity to begin with, it is not normally as bad as it was. I am on my second course, and am low dosing at 0.5perkilo now when my first course was 1mg/kilo. I may or may not cotinue to the full accumlative dose that is suggested by several piecies of evidence, simply because a) although side effects are minimal, they aint no party either b) my acne has not come back anywhere near as bad.

Best of Luck

good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×